Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 16, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Feb 27, 2008, 3:03 AM CST for 13 counties in Texas. It took effect at Feb 27, 2008, 10:38 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2008, 3:03 AM CST (09:03 UTC)
- In effect from
- Feb 27, 2008, 10:38 AM CST
- Expired
- Feb 27, 2008, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3253 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 270903 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 303 AM CST WED FEB 27 2008 ...A RED FLAG WARNING IS IN EFFECT FOR THE RIO GRANDE PLAINS AND WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL 7 PM CST... .A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH CENTRAL TEXAS TODAY. RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT BY MID-MORNING AND WILL CONTINUE TO FALL INTO THE TEENS THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. WINDS WILL DIMINISH TO BELOW 15 MPH SHORTLY AFTER SUNSET. TXZ183-184-202-217-271715- /O.NEW.KEWX.FW.W.0016.080227T1700Z-080228T0100Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 303 AM CST WED FEB 27 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING. EXPECT BREEZY AND VERY DRY CONDITIONS CONTINUING THROUGH THIS AFTERNOON. GUSTY SOUTH WINDS WILL INCREASE TO 15 MPH BY LATE MORNING AND WILL INCREASE TO NEAR 20 MPH THROUGH THE AFTERNOON HOURS. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS MOST OF SOUTH CENTRAL TEXAS BY MIDDAY. RELATIVE HUMIDITY LEVELS WILL BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
3 follow-up statements
000 WWUS84 KEWX 271638 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1038 AM CST WED FEB 27 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FOR THE RIO GRANDE PLAINS...HILL COUNTRY AND WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL 7 PM CST... .A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH CENTRAL TEXAS TODAY. RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT BY MID TO LATE MORNING AND WILL CONTINUE TO FALL INTO THE TEENS THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON ACROSS THE WESTERN EDWARDS PLATEAU...HILL COUNTRY AND RIO GRANDE PLAINS. WINDS WILL DIMINISH TO BELOW 15 MPH SHORTLY AFTER SUNSET. TXZ171-172-185>190-203-280100- /O.EXA.KEWX.FW.W.0016.080227T1700Z-080228T0100Z/ LLANO-BURNET-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-UVALDE- 1038 AM CST WED FEB 27 2008 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. EXPECT BREEZY AND VERY DRY CONDITIONS DEVELOPING BY THIS AFTERNOON. GUSTY SOUTH WINDS WILL INCREASE TO 10 T0 15 MPH BY LATE MORNING AND WILL INCREASE TO 15 TO 20 MPH THROUGH THE AFTERNOON HOURS. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS MOST OF SOUTH CENTRAL TEXAS BY MID DAY. RELATIVE HUMIDITY LEVELS WILL SLOWLY BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ183-184-202-217-280100- /O.CON.KEWX.FW.W.0016.080227T1700Z-080228T0100Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 1038 AM CST WED FEB 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. EXPECT BREEZY AND VERY DRY CONDITIONS CONTINUING THROUGH THIS AFTERNOON. GUSTY SOUTH WINDS WILL INCREASE TO 15 MPH BY LATE MORNING AND WILL INCREASE TO NEAR 20 MPH THROUGH THE AFTERNOON HOURS. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS MOST OF SOUTH CENTRAL TEXAS BY MIDDAY. RELATIVE HUMIDITY LEVELS WILL BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 272147 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 347 PM CST WED FEB 27 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE RIO GRANDE PLAINS...HILL COUNTRY AND WESTERN EDWARDS PLATEAU UNTIL 7 PM CST THIS EVENING... ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE RIO GRANDE PLAINS... NORTHERN HILL COUNTRY...AND WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL 7 PM CST THURSDAY... .A VERY DRY AIRMASS REMAINS IN PLACE OVER SOUTH CENTRAL TEXAS AND WILL BE SLOW TO RECOVER TONIGHT AND THURSDAY...ESPECIALLY OVER THE NORTHERN HILL COUNTRY AND RIO GRANDE PLAINS. RELATIVE HUMIDITIES WILL AGAIN DROP TO NEAR OR BELOW 25 PERCENT BY LATE MORNING THURSDAY AS SOUTHERLY WINDS QUICKLY INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. TXZ171-172-183>186-188-202-217-281000- /O.NEW.KEWX.FW.W.0017.080228T1700Z-080229T0100Z/ /O.CON.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY- MAVERICK- 347 PM CST WED FEB 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. EXPECT BREEZY AND VERY DRY CONDITIONS CONTINUING THROUGH 7 PM THIS EVENING. SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH LATE MORNING ON THURSDAY WITH HUMIDITIES FALLING TO NEAR OR JUST BELOW 25 PERCENT THURSDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL BEGIN TO INCREASE BY THURSDAY EVENING AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE BACK AT THE LOWER LEVELS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ187-189-190-203-280100- /O.CON.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/ BANDERA-KENDALL-BLANCO-UVALDE- 347 PM CST WED FEB 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... EXPECT BREEZY AND VERY DRY CONDITIONS TO CONTINUE THROUGH 7 PM THIS EVENING. RELATIVE HUMIDITIES WILL SLOWLY BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS. CONDITIONS WILL APPROACH BUT NOT EXCEED CRITICAL FIRE WEATHER VALUES ON THURSDAY AFTERNOON. HOWEVER BRISK SOUTHERLY WILL DEVELOP AT 15 TO 25 MPH WITH GUSTS TO NEAR 35 MPH. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 280119 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 719 PM CST WED FEB 27 2008 ...A RED FLAG WARNING IS IN EFFECT THURSDAY FOR THE RIO GRANDE PLAINS... NORTHERN HILL COUNTRY...AND WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL 7 PM CST... .A VERY DRY AIRMASS REMAINS IN PLACE OVER SOUTH CENTRAL TEXAS AND WILL BE SLOW TO RECOVER...ESPECIALLY OVER THE NORTHERN HILL COUNTRY AND RIO GRANDE PLAINS. RELATIVE HUMIDITIES WILL AGAIN DROP TO NEAR OR BELOW 25 PERCENT BY LATE MORNING THURSDAY AS SOUTHERLY WINDS QUICKLY INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. TXZ171-172-183>186-188-202-217-281230- /O.EXP.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/ /O.CON.KEWX.FW.W.0017.080228T1700Z-080229T0100Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY- MAVERICK- 719 PM CST WED FEB 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. SOUTHERLY WINDS HAVE DECREASED TO AROUND 5 MPH...AND RELATIVE HUMIDITIES CONTINUE TO RISE. HUMIDITIES WILL RECOVER OVERNIGHT TO 50 TO 70 PERCENT AND WINDS REMAIN BELOW 10 MPH. AFTER DAYBREAK THURSDAY, SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH HUMIDITIES FALLING TO NEAR OR JUST BELOW 25 PERCENT THURSDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL BEGIN TO INCREASE BY THURSDAY EVENING AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE BACK AT THE LOWER LEVELS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ187-189-190-203-280230- /O.EXP.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/ BANDERA-KENDALL-BLANCO-UVALDE- 719 PM CST WED FEB 27 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. SOUTHERLY WINDS HAVE DECREASED TO AROUND 5 MPH...AND RELATIVE HUMIDITIES ARE RISING ABOVE 25 PERCENT. HUMIDITIES WILL CONTINUE TO RECOVER OVERNIGHT AND WINDS REMAIN BELOW 10 MPH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 26, 11:26 PM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 26, 11:26 PM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1126 PM CST TUE FEB 26 2008 .AVIATION... CLEAR SKIES WILL PERSIST UNDER A NORTHERLY FLOW. THERE MAY BE A PATCH OF MID CLOUDS NEAR KAUS DURING THE AFTERNOON HOURS. WINDS HAVE DECREASED TO 5 TO 10 KTS AND WILL BECOME LIGHT AND VARIABLE SHORTLY. TOMORROW WINDS WILL BECOME SOUTHERLY, OCCASIONALLY GUSTING TO AROUND 20 KTS OVER KDRT. INCREASING DEWPOINTS WEDNESDAY NIGHT WILL SET THE STAGE FOR PATCHY FOG DEVELOPMENT. && .PREV DISCUSSION... /ISSUED 934 PM CST TUE FEB 26 2008/ UPDATE... WINDS HAVE DECOUPLED ACROSS THE AREA AND WILL BECOME LIGHT AND VARIABLE TOWARD MORNING AS SURFACE HIGH SETTLES IN ACROSS CENTRAL TEXAS OVERNIGHT. DEWPOINTS HAVE NOT RECOVERED AS EARLIER GRIDS SUGGEST AND INCOMING MODELS INDICATE A SLOWER RECOVERY TREND IN SPITE OF SOUTHERLY FLOW DEVELOPING WEDNESDAY INTO EARLY THURSDAY. AS A RESULT, WILL LOWER DEWPOINTS AND RELATIVE HUMIDITIES. ALSO, DUE TO LIGHT WINDS AND NEARLY NO CLOUDS WILL LOWER NIGHTTIME TEMPERATURES TONIGHT AND WEDNESDAY NIGHT IN A FEW SPOTS. OTHERWISE, ONGOING SOUTH CENTRAL TEXAS FORECASTS ARE ON TRACK. FIRE WEATHER... RELATIVE HUMIDITIES WILL FALL INTO THE 10 TO 20 PERCENT RANGE ON WEDNESDAY AFTERNOON. WIND SPEEDS MAY REACH CRITICAL LEVELS OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. A RED FLAG WARNING MAY BE REQUIRED FOR THAT AREA SHOULD WINDS BECOME A LITTLE HIGHER. ANYWAY, GUSTS TO AROUND 20 MPH CAN BE EXPECTED. PREV DISCUSSION... /ISSUED 521 PM CST TUE FEB 26 2008/ AVIATION... GUSTY NORTH WINDS WILL SUBSIDE SHORTLY AFTER SUNSET AND BECOME LIGHT AND VARIABLE. A SURFACE HIGH PRESSURE CENTER WILL SLIDE SOUTH INTO THE REGION OVERNIGHT THEN TO THE NORTHERN GULF OF MEXICO THURSDAY. WINDS WILL BECOME SOUTHERLY ARND 10 KTS BY 18Z...OCCASIONALLY GUSTING AT KDRT TO 20 KTS. PREV DISCUSSION... /ISSUED 410 PM CST TUE FEB 26 2008/ DISCUSSION... GUSTY NORTH WINDS WILL DIE DOWN AROUND SUNSET...SO THE RED FLAG WARNING CAN EXPIRE ON TIME. THE MAIN FORECAST ISSUES THROUGH THE NEXT SEVEN DAYS ARE THE PASSAGE OF TWO SHORTWAVE TROUGHS AND ASSOCIATED COLD FRONTS...ONE FRI/SAT AND ANOTHER NEXT MON. THE 12Z NCEP MODELS ARE IN FAIR TO GOOD AGREEMENT THROUGH 60 HRS...AND THE MEDIUM RANGE MODELS ARE IN FAIR TO POOR AGREEMENT AFTER THAT. WILL GENERALLY STICK NEAR THE GFS THROUGH 72 HOURS...THEN BLEND IN THE ECMWF AFTER THAT. EXPECT THE FIRST SHORTWAVE TROUGH TO NOT BE QUITE AS DEEP AS SOME MODELS SHOW...BUT A FAIR SUB-TROPICAL TAP AND JET STREAK FORCING MAY ACTUALLY PRODUCE CLOSE TO GFSMOS POPS...SO ONLY TRIMMED THEM BACK A LITTLE. THE MORE SUBSTANTIAL SHORTWAVE TROUGH ON MONDAY HAS MUCH BETTER JET STREAK FORCING...PROBABLY BETTER BL MOISTURE TO WORK WITH...AND BETTER LIFT WITH THE COLD FRONT. THUS...EXPECT HIGH POPS AND LIKELY A SQUALL LINE LATE SUN NIGHT OR MON MORNING. FIRE WEATHER... WINDS WILL EXCEED CRITERIA CONDITIONS THURSDAY OVER THE WESTERN HALF OF THE AREA...BUT HUMIDITY MAY RETURN FAST ENOUGH TO PREVENT RED FLAG CONDITIONS. WILL KEEP A WATCH ON THAT...BUT ENOUGH DOUBT THAT CONDITIONS WILL BE REACHED PRECLUDES A FIRE WEATHER WATCH NOW. THE MAIN CONCERN IS WITH THE FROPA NEXT MON. THIS FRONT WILL ALMOST CAUSE CRITERIA HIGH WINDS AND LOW HUMIDITY. AGAIN...THIS IS SO FAR OUT THAT IT ONLY WARRANTS MENTION NOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 37 67 43 70 58 / 0 0 0 0 - AUSTIN BERGSTROM INTL AIRPORT 28 63 37 74 56 / 0 0 0 0 - DEL RIO INTL AIRPORT 40 69 45 72 55 / 0 0 0 0 - SAN ANTONIO INTL AIRPORT 34 65 40 70 57 / 0 0 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 04/06
Hazardous weather outlook, Feb 26, 6:05 PM CST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 605 PM CST TUE FEB 26 2008 TXZ171>173-183>194-202>209-217>225-228-271200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 605 PM CST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WIND AND RELATIVE HUMIDITIES WILL APPROACH CRITICAL THRESHOLDS WEDNESDAY AFTERNOON ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS. OTHERWISE, NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:47 PM CST | Red Flag Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Kinney, Llano and 3 more | 27 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.